About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 264136, 4 pages
http://dx.doi.org/10.1155/2013/264136
Research Article

Finite-Time Synchronizing Fractional-Order Chaotic Volta System with Nonidentical Orders

School of Electronics and Information, Nantong University, Nantong, Jiangsu 226019, China

Received 3 October 2012; Accepted 27 January 2013

Academic Editor: Engang Tian

Copyright © 2013 Jian-Bing Hu and Ling-Dong Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-Bing Hu and Ling-Dong Zhao, “Finite-Time Synchronizing Fractional-Order Chaotic Volta System with Nonidentical Orders,” Mathematical Problems in Engineering, vol. 2013, Article ID 264136, 4 pages, 2013. doi:10.1155/2013/264136